Journal article icon

Journal article

NONLINEAR MOVING BOUNDARY-PROBLEMS AND A KELLER BOX SCHEME

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/0721057

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SIAM JOURNAL ON NUMERICAL ANALYSIS More from this journal
Volume:
21
Issue:
5
Pages:
883-893
Publication date:
1984-01-01
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
Pubs id:
pubs:19500
UUID:
uuid:aa9d7d9a-4e61-405c-8347-746e5eaf6978
Local pid:
pubs:19500
Source identifiers:
19500
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP